| Model Number |
02-010-01-0330 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 02-010-01-0330 - logic femoral ps cem right sz 3 2135422 02-012-35-3011 - logic tibia ps mod insrt sz 3 11mm 2143291 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t 2094041 200-02-35 - three peg patella 35mm 2165383 h7: z-0021-2022.
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2011.The patient complained of pain and was revised due to a loose femur and recalled poly on (b)(6) 2023.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, d, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.